Alert archive / West Virginia / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 113, NWS Charleston, WV

June 17, 2022Jackson County, Mason County, Roane County, West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Jun 17, 2022, 1:19 PM EDT for Jackson County, Mason County, Roane County, West Virginia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 17, 2022, 1:19 PM EDT (17:19 UTC)
Expired
Jun 17, 2022, 1:45 PM EDT
In force
26 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Jackson County, WV, Mason County, WV, Roane County, WV

The radar

The Charleston,WV radar (KRLX), 49 km from the middle of the area, began a volume at 17:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 1:02 PM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.3 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2022-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2184 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2022-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 101 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2184 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
977 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
101 m²/s²
0-3 km storm-relative helicity
179 m²/s²
Significant tornado parameter
0.9
Supercell composite
6.9

Open this sounding in Storm Lab

The text

As transmitted.

725 
WUUS51 KRLX 171719
SVRRLX
WVC035-053-087-171745-
/O.NEW.KRLX.SV.W.0113.220617T1719Z-220617T1745Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston WV
119 PM EDT Fri Jun 17 2022

The National Weather Service in Charleston West Virginia has issued a

* Severe Thunderstorm Warning for...
  East central Mason County in western West Virginia...
  Northwestern Roane County in central West Virginia...
  Central Jackson County in northwestern West Virginia...

* Until 145 PM EDT.

* At 119 PM EDT, a severe thunderstorm was located near Ripley,
  moving southeast at 30 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Ripley, Kenna, Cottageville, Statts Mills, Evans, Given, Kentuck,
  Fairplain, Gay and Mount Alto.

This includes Interstate 77 in West Virginia between mile markers 121
and 143.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3892 8184 3882 8148 3859 8162 3863 8170
      3868 8175 3868 8179 3876 8195
TIME...MOT...LOC 1719Z 295DEG 24KT 3881 8181 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

09
1 follow-up statement
143 
WWUS51 KRLX 171731
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
131 PM EDT Fri Jun 17 2022

WVC035-053-087-171745-
/O.CON.KRLX.SV.W.0113.000000T0000Z-220617T1745Z/
Mason WV-Roane WV-Jackson WV-
131 PM EDT Fri Jun 17 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM EDT
FOR EAST CENTRAL MASON...NORTHWESTERN ROANE AND SOUTHERN JACKSON
COUNTIES...

At 131 PM EDT, a severe thunderstorm was located near Ripley, moving
southeast at 25 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Ripley, Kenna, Statts Mills, Evans, Given, Kentuck, Fairplain and
Gay.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3885 8180 3882 8148 3859 8162 3863 8170
      3868 8175 3868 8179 3877 8185
TIME...MOT...LOC 1731Z 294DEG 23KT 3879 8175 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

09

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 12:20 PM EDT, 59 minutes earlier.

Area forecast discussion, Jun 17, 12:20 PM EDT, 59 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
1220 PM EDT Fri Jun 17 2022

.SYNOPSIS...
Cold front today with additional strong to severe storms
possible. High pressure brings dry and cooler weather this
weekend. Heat and some humidity return next week.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 1045 AM Friday...

Temperatures have been running a few degrees above the inherited
hourly forecast this morning so adjusted upward into the
afternoon to remain in line with current observations. Also
reconstructed POPs to maintain symmetry with radar trends as we
monitor approaching convection from the west. The question still
remains how far north within the forecast area will showers and
storms traverse through the afternoon and early evening as the
cold front dropping down shunts convection southward and at a
quick pace. At the time of writing, a Severe Thunderstorm Watch
has been issued for our northeast Kentucky counties as the line
of convection progresses eastward over the next several hours.

As of 300 AM Friday...

The main feature for this period is a cold front moving through
from northwest to southeast through this afternoon. This
feature will promote some convection mainly confined to the
southern half of the area for this late morning to late
afternoon, possibly a little longer. The Hi-Res models are in
disagreement and off by timing, however the HRRR does have some
stronger storms coming in to our southern zones by late
afternoon. Guidance kept in some good chances for thunderstorm
probabilities across our lower half of the CWA, which is a good
thing since we have a great environment for pop-up storms with
dew points in the 70's, a pocket of anomalously high PWATs in
our southern areas, and very high forecast instability.

However, storm development may be deterred slightly by forecast
sounding mid-level inversions with very dry air in the mid to
upper levels. This does make sense since we do have high
pressure in the area, especially to our south but moving away,
therefore even though thunderstorm chances are there, confidence
in extent of development is low at this time. SPC does have our
southern half in a marginal for severe and this makes sense
with all CAPE values >3000 J/Kg, DCAPE values >1000 J/Kg, modest
shear and also very little CIN (if we heat up enough those mid
lvl inversions wont matter). Along with some cloudiness
associated with the aforementioned cold front the area will
still be able to heat up quite a bit to help initiate storm
activity, therefore confidence in potential strength is a lot
better.

By late afternoon, the cold front kicks out to the south and
clouds will clear behind with a lot drier and more intense
northwesterly surface flow in its wake. This will allow for max
temps to climb maybe a few more degrees more topping off at
around 90 degrees for the lowlands and mid 80's elsewhere,
except for the highest elevations (low to mid 70's). The main
threat with any stronger to severe storms today will be really
only damaging wind and possible large hail. If the front does
slow down slightly over the southern area by this late afternoon
and training occurs along the boundary, there could be some
isolated water issues, especially in this juicy environment
although the likelihood is fairly minimal. Elevated surface flow
will continue through fropa and into the overnight with gusty
winds as strong as 20-25mph in the lowlands with higher gusts in
the northeast mountains likely. With clear skies, lower dew
points and modest northwesterly flow, by this evening and
continuing into the next day, it will feel a lot more
comfortable outside than it has the past several days.

&&

.SHORT TERM /SATURDAY THROUGH MONDAY NIGHT/...
As of 220 AM Friday...

A high pressure system will combine with an upper level trough
to bring a dry weekend with warm afternoons and cool nights.
Temperatures will be well below normal for this time of year and
quite a contrast to the past few days.

A mostly dry warm front will push through the area on Monday and
Monday night.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
As of 1220 PM Friday...

Models continue to indicate the region will be in control of an
upper level early in the period. However, this ridge will begin
to flatten out with time.

As a result, temperatures will be well above normal with 90s
across the lowlands. There will also be an increasing chance of
mainly afternoon and evening showers and thunderstorms Tuesday
and Wednesday.

A weak cold front will push southeast Thursday bringing an even
better chance for showers and thunderstorms.

The front will not bring much in the way of temperature relief.
However, slightly drier air will filter into the region. After
heat index values in the mid 90s to near 100 degrees on
Wednesday, low to mid 90s will be more common by Friday.

&&

.AVIATION /16Z FRIDAY THROUGH TUESDAY/...
As of 615 AM Friday...

Currently, mainly clear skies for the sites with some river
valley fog around the area which is apparent on satellite
although not affecting any sites. Wind has slowly increased and
we should see gusty conditions start to rise across the eastern
terminals by this late morning. Winds will continue to increase
throughout the day for all terminals.

VFR will be generally be the predominant category although
there will be chances for convection during the late morning to
late afternoon where a shower/storm may impact the terminal with
some temporary MVFR or worse conditions.

A cold front will move through from northwest to southeast and
change wind direction around the late afternoon out of the
northwest. Gusts up to 20KT+ can be expected during frontal
passage and each site could see at this rise during the early
to late afternoon.

Thereafter, things will clear out by the evening and promote a
fairly clear sky overnight. Surface flow will stay elevated out
of the northwest enough to prevent any fog development for
Saturday morning.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z SATURDAY...

FORECAST CONFIDENCE: Medium.

ALTERNATE SCENARIOS: Timing/extent of showers and storms this
afternoon may vary from the forecast.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       16   17   18   19   20   21   22   23   00   01   02   03
EDT 1HRLY       12   13   14   15   16   17   18   19   20   21   22   23
CRW CONSISTENCY  M    H    H    H    H    H    H    H    H    H    H    H
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
BKW CONSISTENCY  M    M    M    M    M    H    H    H    H    H    H    H
EKN CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H

AFTER 18Z SATURDAY...
River Valley Fog with IFR conditions may occur Sunday morning
and again Monday morning.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...RPY/JZ
NEAR TERM...JSH/JZ/MEK
SHORT TERM...RPY
LONG TERM...JSH
AVIATION...JZ
Hazardous weather outlook, Jun 17, 1:07 PM EDT, 12 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
107 PM EDT Fri Jun 17 2022

OHZ086-087-WVZ007-008-014-016-018-027-028-521>524-181715-
Gallia-Lawrence OH-Mason-Jackson WV-Putnam-Roane-Calhoun-Clay-
Braxton-Northwest Webster-Southeast Webster-Northwest Pocahontas-
Southeast Pocahontas-
107 PM EDT Fri Jun 17 2022

...SEVERE THUNDERSTORM WATCH 384 IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

This Hazardous Weather Outlook is for portions of southeast Ohio,
and portions of central West Virginia, northeast West Virginia,
southern West Virginia and western West Virginia.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Isolated severe thunderstorms are possible today. Damaging winds and
large hail will be the main hazards, but localized flooding issues
will also be possible in areas of heavy rain or for locations that
receive multiple storms.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

OHZ083-WVZ526-181715-
Jackson OH-Southeast Randolph-
107 PM EDT Fri Jun 17 2022

This Hazardous Weather Outlook is for portions of southeast Ohio
and northeast West Virginia.

.DAY ONE...This Afternoon and Tonight.

Isolated severe thunderstorms are possible today. Damaging winds and
large hail will be the main hazards, but localized flooding issues
will also be possible in areas of heavy rain or for locations that
receive multiple storms.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

OHZ066-067-075-076-084-085-WVZ009>011-017-019-020-030>032-039-040-
525-181715-
Perry-Morgan-Athens-Washington-Vinton-Meigs-Wood-Pleasants-Tyler-
Wirt-Ritchie-Doddridge-Lewis-Harrison-Taylor-Upshur-Barbour-
Northwest Randolph-
107 PM EDT Fri Jun 17 2022

This Hazardous Weather Outlook is for portions of southeast Ohio,
and portions of central West Virginia, northeast West Virginia and
northern West Virginia.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

WVZ029-181715-
Gilmer-
107 PM EDT Fri Jun 17 2022

...SEVERE THUNDERSTORM WATCH 384 IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

This Hazardous Weather Outlook is for portions of central West
Virginia.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

WVZ006-013-015-026-515>520-181715-
Cabell-Lincoln-Kanawha-Boone-Northwest Raleigh-Southeast Raleigh-
Northwest Fayette-Southeast Fayette-Northwest Nicholas-
Southeast Nicholas-
107 PM EDT Fri Jun 17 2022

...SEVERE THUNDERSTORM WATCH 384 IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

This Hazardous Weather Outlook is for portions of southeast West
Virginia, southern West Virginia and western West Virginia.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Scattered severe thunderstorms are possible today. Damaging winds
and large hail will be the main hazards, but localized flooding
issues will also be possible in areas of heavy rain or for locations
that receive multiple storms.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

KYZ101>103-181715-
Greenup-Carter-Boyd-
107 PM EDT Fri Jun 17 2022

...SEVERE THUNDERSTORM WATCH 383 IN EFFECT UNTIL 3 PM EDT THIS
AFTERNOON...

This Hazardous Weather Outlook is for portions of northeast
Kentucky.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Scattered severe thunderstorms are possible today. Damaging winds
and large hail will be the main hazards, but localized flooding
issues will also be possible in areas of heavy rain or for locations
that receive multiple storms.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

VAZ003-004-WVZ005-024-025-033-034-181715-
Dickenson-Buchanan-Wayne-Mingo-Logan-McDowell-Wyoming-
107 PM EDT Fri Jun 17 2022

...SEVERE THUNDERSTORM WATCH 384 IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

This Hazardous Weather Outlook is for southwest Virginia, and
portions of southern West Virginia and western West Virginia.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Numerous severe thunderstorms are possible today. Damaging winds and
large hail will be the main hazards, but localized flooding issues
will also be possible in areas of heavy rain or for locations that
receive multiple storms.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

KYZ105-181715-
Lawrence KY-
107 PM EDT Fri Jun 17 2022

...SEVERE THUNDERSTORM WATCH 383 IN EFFECT UNTIL 3 PM EDT THIS
AFTERNOON...

This Hazardous Weather Outlook is for portions of northeast
Kentucky.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Numerous severe thunderstorms are possible today. Damaging winds and
large hail will be the main hazards, but localized flooding issues
will also be possible in areas of heavy rain or for locations that
receive multiple storms.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 8:01 PM EDTSevere Thunderstorm WarningRLXDoddridge, Tyler29 min
Jun 16, 8:20 PM EDTSevere Thunderstorm WarningRLXDoddridge, Pleasants, Ritchie, Tyler25 min
Jun 16, 8:23 PM EDTSevere Thunderstorm WarningRLXGilmer, Lewis, Upshur52 min
Jun 16, 8:31 PM EDTSevere Thunderstorm WarningRLXDoddridge, Harrison44 min
Jun 16, 8:42 PM EDTSevere Thunderstorm WarningRLXDoddridge, Harrison, Lewis, Ritchie, Tyler33 min
Jun 16, 8:59 PM EDTFlash Flood WarningRLXGilmer, Lewis, Upshur6 hr
Jun 16, 9:14 PM EDTSevere Thunderstorm WarningRLXBraxton, Gilmer, Harrison, Lewis, Randolph, Upshur and 1 more31 min
Jun 16, 9:25 PM EDTSevere Thunderstorm WarningRLXBraxton, Calhoun, Gilmer28 min
Jun 16, 9:29 PM EDTSevere Thunderstorm WarningRLXPleasants, Ritchie, Tyler31 min
Jun 16, 9:44 PM EDTSevere Thunderstorm WarningRLXBraxton, Lewis, Pocahontas, Randolph, Upshur, Webster31 min
Jun 16, 9:50 PM EDTSpecial Weather StatementRLXWood25 min
Jun 16, 10:05 PM EDTSpecial Weather StatementRLXPleasants25 min
Jun 16, 10:13 PM EDTSevere Thunderstorm WarningRLXBraxton, Pocahontas, Randolph, Webster32 min
Jun 16, 10:16 PM EDTSpecial Weather StatementRLXRitchie, Wood29 min
Jun 16, 10:36 PM EDTFlash Flood WarningRLXPleasants6 hr
Jun 16, 10:40 PM EDTSevere Thunderstorm WarningRLXNicholas, Pocahontas, Randolph, Webster35 min
Jun 16, 10:49 PM EDTSpecial Weather StatementRLXFayette26 min
Jun 16, 10:56 PM EDTSpecial Weather StatementRLXPleasants, Tyler34 min
Jun 16, 11:11 PM EDTSpecial Weather StatementRLXNicholas19 min
Jun 16, 11:17 PM EDTSevere Thunderstorm WarningRLXFayette, Raleigh58 min
Jun 16, 11:19 PM EDTSpecial Weather StatementRLXPocahontas11 min
Jun 17, 12:16 AM EDTSpecial Weather StatementRLXSummers29 min
Jun 17, 12:49 PM EDTSevere Thunderstorm WarningRLXLincoln, Wayne41 min
Jun 17, 1:27 PM EDTSevere Thunderstorm WarningRLXBoone, Lincoln33 min
Jun 17, 1:28 PM EDTSevere Thunderstorm WarningRLXWayne32 min
Jun 17, 1:35 PM EDTSevere Thunderstorm WarningRLXWayne25 min
Jun 17, 1:42 PM EDTSevere Thunderstorm WarningRLXJackson, Kanawha, Roane33 min
Jun 17, 1:51 PM EDTSevere Thunderstorm WarningRLXMason24 min
Jun 17, 1:55 PM EDTSpecial Weather StatementRLXRandolph35 min
Jun 17, 1:59 PM EDTSevere Thunderstorm WarningRLXBoone, Fayette, Kanawha, Lincoln, Logan, McDowell and 3 more31 min
Jun 17, 2:11 PM EDTSevere Thunderstorm WarningRLXCabell, Clay, Jackson, Kanawha, Mason, Nicholas and 3 more49 min
Jun 17, 2:30 PM EDTSevere Thunderstorm WarningRLXBoone, Logan, McDowell, Mingo, Raleigh, Wyoming30 min
Jun 17, 2:33 PM EDTSevere Thunderstorm WarningRLXBoone, Braxton, Cabell, Clay, Fayette, Kanawha and 6 more57 min
Jun 17, 3:00 PM EDTSevere Thunderstorm Warning Considerable damage threatRLXClay, Fayette, Kanawha, Nicholas, Pocahontas, Webster30 min
Jun 17, 3:29 PM EDTSevere Thunderstorm WarningRLXNicholas, Pocahontas, Webster31 min
Jun 17, 3:35 PM EDTFlash Flood WarningRLXClay, Fayette, Nicholas4 hr
Jun 17, 3:40 PM EDTFlash Flood WarningRLXJackson, Kanawha, Putnam, Roane3 hr
Jun 17, 4:15 PM EDTFlash Flood WarningRLXNicholas3 hr

Nearby

Severe Thunderstorm Warnings in West Virginia, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.